# SDR FDEA201009273736

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spacer
- Part number: A538117762
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG W/W - SPACER WITH CRACK LOCATED AT FR54 AND AT Y-450 AND Z-1357.  AFTER HFEC AND ROTOTEST THE CRACKS REPORTED BY THE VISUAL INSP WERE NOT CONFIRMED. IT WAS JUST A FLAW IN THE SURFACE PROTECTION SYS.
